# SDR CA130214009

- Difficulty date: January 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Overheated
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) JUST PRIOR TO LINING UP TO PARK AT THE GATE,  SMELLED AN ELECTRICAL BURNING ODOR IN COCKPIT. THE F/A FORWARD SMELLED IT FIRST.  NO VISUAL INDICATIONS AFTER SHUTDOWN ODOR QUICKLY STOPPED.   FOUND BALLAST HOT AND SMELLING LIKE ELECTRICAL BURNING.
